# SDR SWAA2021033056306

- Difficulty date: March 2, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 LOWER VAPOR BARRIER IS CRACKED BETWEEN RBL45 AND RBL55 WL161 / REMOVED AND REPLACED R/H BS 663 LOWER VAPOR BARRIER IAW SRM 51-40-02-0G-0; DWG 111A1000; AIPC 11-22-06-01
